# SDR CA121123001

- Difficulty date: November 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Condition: Cracked
- Location: Pitot
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

(CAN) ACFT HAD A ROUTINE FLIGHT THE MORNING BUT RETURNED AFTER TAKEOFF SINCE THEY HAD FALSE INDICATIONS AND SEVERAL MESSAGES POSTED ON EICAS.  ONCE THEY LANDED, THE MESSAGES CLEARED.  THE TECH INVESTIGATING FOUND A COUPLE OF PITOT VISUAL DRAINS FULL OF WATER AND DRAINED THEM.   DURING SECOND ATTEMPT TO FLY THEY HAD ISSUES DURING TAKEOFF AT AROUND 60 KNOTS SO CREW ABORTED TAKEOFF AND RETURNED TO RAMP.  THE TECH INVESTIGATING FOUND A PITOT WATER ACCUMULATOR DRAIN CRACKED.
